# SDR DALA1017703220

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 58,867 hours, 26,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON-ROUTINE CHECK, THE LT EXIT EMERGENCY LIGHT GIVES FAULT "EXIT LOADS AFT L". MX REPAIRED BROKEN WIRE AND FUNCTIONAL TEST WAS NORMAL.
